advertisement
Question
Posted by: Sandy | 2008/01/21

Lumps on feet

Good Morning Doc

I have for almost the three years now being battling with these painful lumps and bruises that appear only on my feet. I have been to many doctors and I just became a trial and error patient to them.

i get these red fine veins that come up on my feet. These are not painful........they just look ugly.....they disappear while I rest and reappear as soon as I am on my feet again. They are so fine........they look like a spiders web. I also sometimes get these dark bruises on the feet. It looks as if I have hurt myself that caused the bruise.. I am not sure what is causing these symptoms.

The only medication I take daily is Eltroxin for an under active thyroid. Could medication be causing this, organs problems, blood .........I am not sure what it is.

Could you assist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sandy
I would have referred you to a Dermatologist for a biopsy when this comes out – it could be erythema nodosum, or an autoimmune disease .
See http://www.medicinenet.com/erythema_nodosum/article.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement